# SDR USAA2009122393412

- Difficulty date: December 16, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 31,294 hours, 16,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1462
- Condition: Discharged
- Location: Cabin
- Part time: 16,110 hours, 7,664 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY LIGHTS - FORWARD EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (EPSU) PER 33-51-38.  OPERATIONAL CHECK WAS GOOD.
